# SDR JJBA2011241200

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 28,188 hours, 38,882 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 970376
- Condition: Worn
- Location: Rt Propeller
- Part time: 15,004 hours, 20,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ACFT WAS ON CLIMB-OUT FOR A TEST FLIGHT BEING PERFORMED, THE RT BUSS FAILED.  THE RT TRU, RT STALL WARNING AND RT ELEVATOR HORN HEAT ILLUMINATED.  MX FOUND THE RT PROPELLER BRUSH BLOCK SEVERELY WORN.  THE BRUSH BLOCK WAS R & R.  PERFORMED GROUND MX RUNS, AND SYS PERFORMED SATISFACTORY.  ACFT WAS RETURNED TO FLIGHT STATUS.
